# SDR GTIA2018110762944

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 45,702 hours, 21,070 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEEL N/W STEER FAULT AT GEAR EXTENSION ( BRAKING/ STEERING CONTROL UNIT (BSCU) CHANNELS/ SYSTEMS CHANNEL 2/ SYSTEM 2 WITHOUT MOD 36853/MP P9655 (BSCU STD L4.9) OR WITH MOD 36853/MP P9655 AND MOD 38973/MP P10891 (BSCU STD L4.9B) )-REF LOG PG 2309271 ITEM 2 FOR SIGN OFF WHICH CLEARS DMI 230926701 PLACARD REMOVED MOC NOTIFIED.
